# SDR 98ZZZX4578

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3058S
- Make and model: Beech F33A
- Aircraft serial: CE1099
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 70121
- Condition: Buckled
- Location: Engine
- Part time: 3,674 hours
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

HEATER DUCT FOUND BURNED THROUGH.  UPON INSPECTION OF HEATER/MUFFLER, FOUND HOLES THROUGH WALL OF MUFFLER INTO HEATER AREA.
